# SDR FDEA202010132468

- Difficulty date: October 13, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0873
- Aircraft time: 18,635 hours, 10,626 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Nr 5 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777100001000
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SPOILER INBOARD HINGE ARM OUTBOARD SURFACE DELAMINATED, 30MM X 35MM DEPTH: 1.35MM.  OUTBOARD HINGE ARM LOWER SURFACE DELAMINATED, 20MM X 55MM DEPTH: 1.95MM.  OUTBOARD HINGE ARM OUTBOARD SURFACE DELAMINATED, 20MM X 40MM DEPTH: 1.30MM.  LT WING NR 5 SPOILER INBOARD HINGE ARM DELAMINATED.  COMPLIED WITH EA: 6-5750-T0357147 P1.  THIS IS CAT A REPAIR.  MAJOR REPAIR, IAW GMM 6-2-  6-2-100.
